# SDR 9722126306

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP AND THE AIR DRIVEN HYDRAULIC PUMP FAILED.  AIRCRAFT DIVERTED TO ANC AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 1 ENGINE DRIVEN AND AIR DRIVEN HYDRAULIC PUMPS.  OPERATIONAL CHECK GOOD.
